# SDR DHL2007793015

- Difficulty date: December 4, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Chafed
- Location: Bs 344 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 344 CHAFING AT 9G BARRIER SHEAR TIE STRINGER 12R.  REMOVED AND REPLACED ATTACH ANGLE (SHEAR TIE) AT STRINGER 3R P/N 2942-3 PO NR 734151 IAW DRAWING NR 2936 REV B AND MM CHAPTER 25 PAGE 20 REV G MARCH 28, 2005 ON 9G BARRIER.
